# SDR MASA200602295

- Difficulty date: September 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 3,157 hours, 2,461 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2769 ELP.  SPOILER/STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM AND PERFORMED S-POST TEST.  FAULT CLEARED AND SYSTEM TESTED NORMALLY.
